Alert archive / Colorado / Special Weather Statements in 2023
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jun 21, 2023, 9:10 PM MDT for El Paso County, Colorado. It was in force for 35 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2023, 9:10 PM MDT (03:10 UTC)
- Expired
- Jun 21, 2023, 9:45 PM MDT
- In force
- 35 min
- Issued by
- NWS Pueblo, CO
- Hail
- 0.50 in
- Wind
- 30
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 52 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 9:25 PM MDT | HAIL 1 | 3 Ne Peterson Afb, CO | |
| Jun 21, 9:25 PM MDT | HAIL 1 | 3 Ne Peterson Afb, CO | |
| Jun 21, 9:39 PM MDT | HAIL 1.25 | 3 Nne Fountain, CO | |
| Jun 21, 9:39 PM MDT | HAIL 1.25 | 3 Nne Fountain, CO | |
| Jun 21, 9:39 PM MDT | HAIL 1.25 | 3 Nne Fountain, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 3.2 hours before the alert went out and 338 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 3726 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
959
WWUS85 KPUB 220310
SPSPUB
Special Weather Statement
National Weather Service Pueblo CO
910 PM MDT Wed Jun 21 2023
COZ084-085-220345-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
910 PM MDT Wed Jun 21 2023
...Thunderstorms will impact portions of central El Paso County
through 945 PM MDT...
At 908 PM MDT, Doppler radar was tracking thunderstorms over
southeastern Colorado Springs. This storm was nearly stationary.
Heavy rainfall is likely with this storm as they intensify.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Southeastern Colorado Springs, Fountain, Stratmoor, Schriever AFB,
Fort Carson, Security, Peterson AFB, Security-Widefield, Falcon and
Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.
&&
LAT...LON 3861 10474 3880 10481 3894 10468 3896 10453
3884 10454 3871 10431
TIME...MOT...LOC 0308Z 251DEG 4KT 3875 10463
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
$$
kamWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 21, 2:47 PM MDT, 6 hours 23 minutes earlier.
Area forecast discussion, Jun 21, 2:47 PM MDT, 6 hours 23 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 247 PM MDT Wed Jun 21 2023 .SHORT TERM...(This evening through Thursday) Issued at 244 PM MDT Wed Jun 21 2023 Key messages: 1) dangerous thunderstorms capable of producing all severe weather types along with high impact flash flooding will be possible in and around the lower elevations of the Pikes Peak region later this evening into the early morning hours. 2 More isolated strong to severe thunderstorms will be possible over the plains this afternoon and evening, and once again tomorrow late afternoon. Currently... A volatile atmosphere was noted over the plains this afternoon. CAPE values were in the 3000 to 5000 range and effective shear was in the 30 to 40 knot range. The atmosphere, however, was capped. Skies were mostly clear all areas, although low cumulus were note dover the far eastern plains and up in the Pikes Peak region. Temperatures were in the 80s plains nd 70s valleys. Much drier air was noted over the mtns and valleys., and along the southern I-25 corridor region. Rest of today (til 6 pm)... CAMS show it should remain dry all areas, with the exception over eastern El Paso county were an isolated strong storm will be possible later this afternoon. I am also concerned that we may see some isolated convection develop over the far southeastern plains late in the afternoon. Otherwise, moisture will continue to push back to the west, and expect the atmosphere over the region to continue to destabilize. Tonight... There is not other way to put it, dangerous severe thunderstorms are very likely over the Pikes Peak region, specifically western El Paso county including all the metro areas of Colorado Springs. All of the high resolution guidance continues to paint explosive thunderstorm development occurring later this evening during the 9 pm to 10 pm time period. CAPE values are progged to be 4000 to 5000 range and effective shear is going to be in the 40 to 50 knot range per the spc mesoanalysis page. Any sustained updraft that forms in this environment will become severe, capable of producing very large destructive hail, damaging winds and tornadoes. Additionally, latest HRRR guidance is showing accumulating rainfall to 7 to 8 inches. I do believe these values are overdone, but nonetheless, there is likely going to be rainfall values that will easily cause flash flooding. Based on what we are seeing in satellite date, the main moisture push was pushing west and the leading edge was moving across the CO and KS border (this moisture surge was associated with all of the convection in central KS earlier this morning). It is this boundary that will continue to push westward and will initiate the main explosive convection over the Colorado Springs region around 9-10 pm tonight. Most of the guidance only shows the most dangerous storms affecting the greater COS region this evening, keeping most other areas dry. However, the atmosphere over all of the plains will be very volatile through the nighttime hours, and any storms that go up will be capable of all severe hazards along with flash flooding. In an earlier call with SPC, a watch will be issued later today for parts, or all. of the plains, with giant hail being the primary threat. Tomorrow... Expect mostly cloudy and cool weather over the plains, There may (or may not) be convection ongoing across the far eastern plains early tomorrow morning. Either way, I expect it to be rather stable over the plains for a good part of tomorrow, and convection may not develop into late in the day tomorrow. The primary severe threat will be along the I-25 corridor. .LONG TERM...(Thursday night through Wednesday) Issued at 244 PM MDT Wed Jun 21 2023 Key Messages: 1) Lingering showers and storms Thursday night into very early Friday. 2) Drying and warming pattern kicks in starting this weekend through the beginning of next week. Thursday Night and Friday... Lingering showers and thunderstorms from Thursday's convection will potentially linger into the evening and early overnight hours thanks to good surface moisture and a mid-level disturbance. As said disturbance moves eastwards, precipitation will wane and move east, clearing our area by Friday morning. A mid-level low will pass north of Colorado during the day Friday, which may actually work to push out moisture and dry things out. While a rogue isolated shower or thunderstorm will be possible over the eastern plains Friday afternoon, things should generally be on the quiet side. Temperatures will also increase a fair bit from Thursday, with highs in the low-80s over the high terrain and low-90s over the eastern plains. Saturday Onwards... Upper-level ridging will build in starting on Saturday, giving us above average temperatures and dry conditions across the area through the rest of the extended period. Mostly clear skies will also persist through the weekend. Some amorphous shortwave energy at the mid and upper levels could give us some isolated afternoon showers and thunderstorms, mainly over the higher terrain, but otherwise things should be quiet. Long-range models and ensemble solutions hint at a new system moving into Colorado around midweek. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 244 PM MDT Wed Jun 21 2023 ...HIGH IMPACT WEATHER TONIGHT... KCOS.. MAIN CONCERN --- Severe Thunderstorms will likely affect the KCOS air space after 04 UTC tonight and lasting to about 07 UTC. Damaging winds and destructive hail will be possible. Hailstones measuring 2 to 3 inches in diameter will be possible in and around KCOS. In the meantime, and isolated strong to severe storm may develop late this afternoon in the vicinity of KCOS. After 07 UTC, MVFR/IFR conditions likely through tomorrow morning. More thunderstorms will be possible late tomorrow afternoon. KPUB...VFR through about 04-05 UTC, then a chance of strong to severe thunderstorms through 08 UTC, MVFR/IFR through tomorrow morning. More thunderstorms will be possible late tomorrow afternoon. KALS... VFR through 24 hours. Gusty southwest winds this afternoon and tomorrow afternoon && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch from 6 PM MDT this evening through late tonight for COZ084-085. && SHORT TERM...HODANISH LONG TERM...GARBEROGLIO AVIATION...HODANISH
Hazardous weather outlook, Jun 21, 11:00 AM MDT, 10 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1100 AM MDT Wed Jun 21 2023 COZ058>089-093>099-221700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1100 AM MDT Wed Jun 21 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight ...DANGEROUS SEVERE THUNDERSTORMS EXPECTED OVER THE PIKES PEAK REGION LATER THIS EVENING.... Intense severe thunderstorms are very likely over the Pikes Peak region later this evening. Very large hail...2 inches in diameter or greater...will be possible, along with damaging winds over 70 mph. There is also a low chance of a tornado. In addition to the severe weather threat, the FLASH FLOOD threat will be high this evening over the Pikes Peak region. The severe thunderstorm activity is expected to develop after 9 pm tonight and potentially last into the early morning hours. For this afternoon and early evening, isolated strong to severe thunderstorms may develop over most of the plains, with the best chance of storms developing north and east of a line from Pueblo to Kim. Large hail, damaging winds and an isolated tornado cannot be ruled out. For late tonight over the plains, there is quite a bit of uncertainty on the evolution of thunderstorm movement over the region. However the threat is high enough that a band of strong to severe storms may move across the far eastern plains during the late night time period. Flash flooding, damaging winds, large hail and isolated tornadoes will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Scattered showers and thunderstorms are expected for Thursday, mainly along and east of the Continental Divide in the late morning, and spreading into the I-25 corridor and the eastern plains through the afternoon and evening hours. Some storms could become severe, especially across the Palmer Divide, with main threats being 1 inch hail, 60 mph winds, and torrential rainfall. On Friday, isolated strong to severe storms will be possible across our eastern plains. Much warmer temperatures through this period will lead to another surge in runoff from the last of the high mountain snowpack, especially across the Arkansas basin. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be very likely over the plains, and especially the greater EL PASO COUNTY region. NWS PUB STAFF - Hodanish
In the hours before
Special weather statement, Jun 21, 7:09 PM MDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
709 PM MDT Wed Jun 21 2023
COZ089-095-220145-
Crowley County CO-Western Kiowa County CO-
709 PM MDT Wed Jun 21 2023
...A strong thunderstorm will impact portions of west central Kiowa
and northeastern Crowley Counties through 745 PM MDT...
At 709 PM MDT, Doppler radar was tracking a strong thunderstorm over
Wild Horse Point, or 39 miles north of La Junta, moving east at 15
mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central Kiowa
and northeastern Crowley Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.
&&
LAT...LON 3838 10327 3851 10364 3852 10363 3852 10351
3853 10350 3853 10323
TIME...MOT...LOC 0109Z 280DEG 13KT 3856 10349
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
kamLocal storm report, Jun 21, 7:37 PM MDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
737 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM Hail Walsh 37.38N 102.29W
06/21/2023 M1.75 inch Baca CO Trained Spotter
&&Special weather statement, Jun 21, 7:40 PM MDT, 1 hour 30 minutes before
Special Weather Statement National Weather Service Pueblo CO 740 PM MDT Wed Jun 21 2023 COZ094-097>099-220215- Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO- Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO- 740 PM MDT Wed Jun 21 2023 ...A strong thunderstorm will impact portions of southwestern Prowers, northwestern Baca, east central Las Animas and southeastern Bent Counties through 815 PM MDT... At 740 PM MDT, Doppler radar was tracking a strong thunderstorm 21 miles northwest of Pritchett, or 29 miles northwest of Springfield, moving north at 25 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This storm will remain over mainly rural areas of southwestern Prowers, northwestern Baca, east central Las Animas and southeastern Bent Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for southeastern Colorado. && LAT...LON 3745 10290 3751 10318 3786 10322 3771 10254 TIME...MOT...LOC 0140Z 193DEG 20KT 3763 10307 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH PS
Local storm report, Jun 21, 7:41 PM MDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
741 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM Hail Walsh 37.39N 102.28W
06/21/2023 E2.00 inch Baca CO Trained Spotter
&&
kamSpecial weather statement, Jun 21, 8:20 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
820 PM MDT Wed Jun 21 2023
COZ084-085-220245-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
820 PM MDT Wed Jun 21 2023
...A strong thunderstorm will impact portions of northeastern El Paso
County through 845 PM MDT...
At 820 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ellicott, or 24 miles east of Colorado Springs, moving northeast at
15 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Calhan and Ellicott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.
&&
LAT...LON 3883 10433 3884 10446 3888 10451 3906 10429
3887 10415
TIME...MOT...LOC 0220Z 227DEG 14KT 3891 10437
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
kamSpecial weather statement, Jun 21, 9:10 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
910 PM MDT Wed Jun 21 2023
COZ084-085-220345-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
910 PM MDT Wed Jun 21 2023
...Thunderstorms will impact portions of central El Paso County
through 945 PM MDT...
At 908 PM MDT, Doppler radar was tracking thunderstorms over
southeastern Colorado Springs. This storm was nearly stationary.
Heavy rainfall is likely with this storm as they intensify.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Southeastern Colorado Springs, Fountain, Stratmoor, Schriever AFB,
Fort Carson, Security, Peterson AFB, Security-Widefield, Falcon and
Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.
&&
LAT...LON 3861 10474 3880 10481 3894 10468 3896 10453
3884 10454 3871 10431
TIME...MOT...LOC 0308Z 251DEG 4KT 3875 10463
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 22 min |
| Jun 21, 6:14 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 46 min |
| Jun 21, 6:54 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 36 min |
| Jun 21, 6:59 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 21 min |
| Jun 21, 7:09 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jun 21, 7:16 PM MDT | River Flood Warning | PUB | El Paso | 17 hr |
| Jun 21, 7:16 PM MDT | River Flood Warning | PUB | El Paso | 29 hr |
| Jun 21, 7:16 PM MDT | River Flood Warning | PUB | Pueblo | 16 hr |
| Jun 21, 7:19 PM MDT | Flash Flood Warning | PUB | Bent | 2 hr |
| Jun 21, 7:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 33 min |
| Jun 21, 7:40 PM MDT | Special Weather Statement | PUB | Bent | 35 min |
| Jun 21, 8:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 21, 8:42 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
| Jun 21, 8:48 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 21, 9:11 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 34 min |
| Jun 21, 9:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jun 21, 9:19 PM MDT | Special Weather Statement | PUB | Cheyenne | 26 min |
| Jun 21, 9:27 PM MDT | Flash Flood Warning | PUB | El Paso | 6 hr |
| Jun 21, 9:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jun 21, 9:38 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 21, 9:43 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 62 min |
| Jun 21, 9:52 PM MDT | Tornado Warning | PUB | El Paso | 38 min |
| Jun 21, 9:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
| Jun 21, 10:12 PM MDT | Flash Flood Warning | PUB | Crowley | 3 hr |
| Jun 21, 10:28 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 32 min |
| Jun 21, 10:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 34 min |
| Jun 21, 10:44 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 31 min |
| Jun 21, 11:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 52 min |
| Jun 21, 11:11 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jun 21, 11:11 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jun 21, 11:30 PM MDT | Tornado Warning | PUB | Pueblo | 15 min |
| Jun 21, 11:52 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 53 min |
| Jun 22, 12:05 AM MDT | Tornado Warning | PUB | Pueblo | 25 min |
| Jun 22, 12:12 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 48 min |
| Jun 22, 12:33 AM MDT | Flash Flood Warning | PUB | Pueblo | 2 hr |
| Jun 22, 12:45 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 30 min |
| Jun 22, 12:48 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 42 min |
| Jun 22, 1:16 AM MDT | Special Weather Statement | PUB | Crowley | 29 min |
| Jun 22, 1:24 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 66 min |
| Jun 22, 1:36 AM MDT | Tornado Warning | PUB | Crowley, Otero, Pueblo | 24 min |
| Jun 22, 2:01 AM MDT | Special Weather Statement | PUB | Crowley | 29 min |
| Jun 22, 2:02 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 43 min |
| Jun 22, 2:27 AM MDT | Severe Thunderstorm Warning | PUB | Crowley | 48 min |
| Jun 22, 2:46 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 44 min |
| Jun 22, 3:15 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero | 45 min |
| Jun 22, 3:27 AM MDT | Areal Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Jun 22, 3:47 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 43 min |
| Jun 22, 4:24 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 51 min |
| Jun 22, 5:12 AM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 48 min |
| Jun 22, 5:49 AM MDT | Special Weather Statement | PUB | Crowley | 26 min |
| Jun 22, 6:09 AM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 36 min |
| Jun 22, 10:32 AM MDT | Flood Watch | PUB | El Paso | 11 hr |
| Jun 22, 10:54 AM MDT | River Flood Warning | PUB | Pueblo | 2 hr |
| Jun 22, 1:27 PM MDT | River Flood Warning | PUB | Pueblo | 40 hr |
| Jun 22, 1:27 PM MDT | Special Weather Statement | PUB | 48 min | |
| Jun 22, 1:30 PM MDT | River Flood Watch | PUB | Crowley, Otero | 7 hr |
| Jun 22, 1:30 PM MDT | River Flood Watch | PUB | Otero | 12 hr |
| Jun 22, 2:10 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 50 min |
| Jun 22, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 37 min |
| Jun 22, 4:23 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jun 22, 5:42 PM MDT | Special Weather Statement | PUB | Douglas | 33 min |
| Jun 22, 5:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 59 min |
Nearby
Special Weather Statements in Colorado, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.